Publications
Publications
Müller, Stefan
References
5.
Stefan Müller
Minimizing sequences for nonconvex functionals, phase transitions and singular perturbations
Problems involving change of type (Stuttgart, 1988) Volume 359 of Lecture Notes in Phys.
page 31--44.
Publisher: Springer, Berlin,
1990
4.
Stefan Müller
A surprising higher integrability property of mappings with positive determinant
Bull. Amer. Math. Soc. (N.S.), 21(2):245--248
1989
3.
Stefan Müller
Strong convergence and arbitrarily slow decay of energy for a class of bilinear control problems
J. Differential Equations, 81(1):50--67
1989
2.
Stefan Müller
Weak continuity of determinants and nonlinear elasticity
C. R. Acad. Sci. Paris Sér. I Math., 307(9):501--506
1988
1.
Stefan Müller
Homogenization of nonconvex integral functionals and cellular elastic materials
Arch. Rational Mech. Anal., 99(3):189--212
1987
Page:  
Previous | Publications, 1, 2, 3, 4, 5, 6, 7, 8, 9, 10 | Next
Export as:
BibTeX, XML